Research

Deformed Penrose tilings


Reference:

Welberry, T. R. and Sing, B., 2007. Deformed Penrose tilings. Philosophical Magazine, 87 (18-21), pp. 2877-2886.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsWelberry, T. R.and Sing, B.
DOI10.1080/14786430701364978
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code6937
Additional InformationID number: ISI:000248123000037

Export

Actions (login required)

View Item